Espaces analytiques sous-algébriques
Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki no. 10  (1968), Talk no. 344, p. 529-542
@incollection{SB_1966-1968__10__529_0,
     author = {Douady, Adrien},
     title = {Espaces analytiques sous-alg\'ebriques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1966/67 1967/68, expos\'es 313-346},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {10},
     year = {1968},
     note = {talk:344},
     pages = {529-542},
     zbl = {0212.53303},
     mrnumber = {1610477},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1966-1968__10__529_0}
}
Douady, Adrien. Espaces analytiques sous-algébriques, in Séminaire Bourbaki : années 1966/67 1967/68, exposés 313-346, Séminaire Bourbaki, no. 10 (1968), Talk no. 344, pp. 529-542. http://www.numdam.org/item/SB_1966-1968__10__529_0/

[1] H. Hironaka - Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. 79 (1964), 109-326. | MR 199184 | Zbl 0122.38603

[2] B.G. Moĭšezon - On n-dimensional compact complex varieties with n algebraically independent meromorphic functions, Izv. Akad. Nauk. SSSR, Ser. Mat. 30 (1966), 133-174 ; 345-386 ; 621-656. English translation : Amer. Math. Soc. Transl. (2) 63 (1967), 51-177. | Zbl 0186.26204